# SDR UALA2012111906642

- Difficulty date: November 18, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 45,097 hours, 9,630 cycles
- Engine: Pwa PW4077
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8220006103
- Part serial: 47
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT BACKDRIVE L LEFT AUTOPILOT BACKDRIVE SYSTEM INOPERATIVE OR DEGRADED DUE TO FAILURE IN LEFT COLUMN, WHEEL OR PEDAL BACKDRIVE ACTUATOR, LEFT AFDC OR INTERCONNECTING WIRING.  STATUS MSG-2214931 ACTIVE CL MODE. LEFT CONTROL COLUMN BACK DRIVE ACT INOP.  MANT MSG 22-14931.  REPLACED AFDC L AND REPLACED L COLUMN BACKDRIVE ACTUATOR PER MM.  PERFORMED LRU REPLACEMENT TEST -PASSED.
